E. ZERRIK, and F. GHAFRANI, (2013) Optimal control of wastewater biological treatment. Int. Journal of Engineering and innovative technology, Vol 3, Issue 1, p. 509, 2013.

Full text not available from this repository.
Item Type: Article
Subjects: MAth et Info > Mathématiques pour l'Analyse et Contrôle des Systèmes
Divisions: Faculte des Sciences > Math et Info
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/775

Actions (login required)

View Item View Item